# SDR CALA2025103110786

- Difficulty date: October 30, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N26210
- Make and model: Boeing 737824
- Aircraft serial: 28770
- Aircraft time: 81,957 hours, 30,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: ADB21506
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK,  EXTERIOR REAR RIGHT OVERWING EMERGENCY LIGHT AND RT GROUND ILLUMINATION EMERGENCY LIGHT INOPERATIVE IAW AMM 33-51-06.   REPLACED THE FUSE FOR M1671. VERIFIED LIGHTS OPERATIONAL.
